# SDR ASAA2024031448430

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 62,567 hours, 18,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Seat 16a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 16A, THE LIGHT UNDER EXIT SIGN IS INOP. GROUNDED - YES. REMOVED AND REPLACED LIGHT BULB AT 16 A UNDER WINDOW EXIT SIGN. OPS CHK NORMAL. OK FOR SVC.
